# SDR ASOA2012121802666

- Difficulty date: November 19, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 CORRODED BETWEEN STGR 26R AND STGR26L.  BLENDED FRAME IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-21-908.
